# SDR GTIA201311301057

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 30,892 hours, 14,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHTS IN CABIN WOULD ILLUMINATE INTERMITTENTLY DURING FLIGHT.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM, NO FAULTS NOTED, OK FOR SERVICE.
